# SDR SWIA200718399

- Difficulty date: June 17, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 14,817 hours, 13,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200101052
- Condition: Odor
- Location: Left
- Part time: 14,770 hours, 13,063 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL ALONG WITH LEFT PACK FAILURE.  REPLACED LEFT ACM WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
